A general notion of realizability

Bulletin of Symbolic Logic 8 (2):266-282 (2002)
Abstract
We present a general notion of realizability encompassing both standard Kleene style realizability over partial combinatory algebras and Kleene style realizability over more general structures, including all partial cartesian closed categories. We shown how the general notion of realizability can be used to get models of dependent predicate logic, thus obtaining as a corollary (the known result) that the category Equ of equilogical spaces models dependent predicate logic. Moreover, we characterize when the general notion of realizability gives rise to a topos, i.e., a model of impredicative intuitionistic higher-order logic
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/bsl/1182353873
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,122
Through your library
References found in this work BETA
On the Interpretation of Intuitionistic Number Theory.S. C. Kleene - 1945 - Journal of Symbolic Logic 10 (4):109-124.
Colimit Completions and the Effective Topos.Edmund Robinson & Giuseppe Rosolini - 1990 - Journal of Symbolic Logic 55 (2):678-699.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
A Liberal Conception of Multiple Realizability.Eric Funkhouser - 2007 - Philosophical Studies 132 (3):467-494.
A Survey of Propositional Realizability Logic.Valery Plisko - 2009 - Bulletin of Symbolic Logic 15 (1):1-42.
Multiple Realizability.Eric Funkhouser - 2007 - Philosophy Compass 2 (2):303–315.
Elementary Realizability.Zlatan Damnjanovic - 1997 - Journal of Philosophical Logic 26 (3):311-339.
Partial Combinatory Algebras of Functions.Jaap van Oosten - 2011 - Notre Dame Journal of Formal Logic 52 (4):431-448.
Bounded Modified Realizability.Fernando Ferreira & Ana Nunes - 2006 - Journal of Symbolic Logic 71 (1):329 - 346.
Strictly Primitive Recursive Realizability, I.Zlatan Damnjanovic - 1994 - Journal of Symbolic Logic 59 (4):1210-1227.
Added to PP index
2009-01-28

Total downloads
9 ( #471,115 of 2,191,269 )

Recent downloads (6 months)
1 ( #291,145 of 2,191,269 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature